Aa
A
A
A
Close
Neurology Community
45.2k Members
Avatar universal

ms paula

my husband has claudication and his taking medication for a resent stroke he had he is now having lots of small red marks under his skin they look like blood trapped under the skin any they appear quite allot for no reason, i am worried about them he also is not eating and has become very thin can you help me ??
1 Responses
1711789 tn?1361308007
MEDICAL PROFESSIONAL
Hi there!

The red marks could be a side effect of the medications prescribed for stroke prevention. If the marks are uniformly spread over the body, a visit to the ER would be suggested to check for bleeding/ clotting parameters; while if these are occasional and small, a visit to his treating doctor may be considered for a review in his medications.
Hope the information is helpful.

Take care!
Have an Answer?
Top Neurology Answerers
620923 tn?1452915648
Allentown, PA
5265383 tn?1483808356
ON
1756321 tn?1547095325
Queensland, Australia
1780921 tn?1499301793
Queen Creek, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Find out how beta-blocker eye drops show promising results for acute migraine relief.
In this special Missouri Medicine report, doctors examine advances in diagnosis and treatment of this devastating and costly neurodegenerative disease.
Here are 12 simple – and fun! – ways to boost your brainpower.
Discover some of the causes of dizziness and how to treat it.
Discover the common causes of headaches and how to treat headache pain.
Two of the largest studies on Alzheimer’s have yielded new clues about the disease